# SDR AALA201902229012

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 19,420 hours, 7,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 8C EMERGENCY SEAT RED LED LIGHT BROKEN. MAINTENANCE REPLACED LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER CMM 25-22-50.
